Alert archive / Indiana / Tornado Warnings in 2007

Tornado Warning 20, NWS Chicago, IL

August 23, 2007Newton County, Indiana

NWS Chicago, IL issued this tornado warning at Aug 23, 2007, 8:05 PM CDT for Newton County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 8:05 PM CDT (01:05 UTC)
Expired
Aug 23, 2007, 8:30 PM CDT
In force
25 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

County Newton County, IN

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 7:10 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
904 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2022 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 240105
TORLOT
INC111-240200-
/O.NEW.KLOT.TO.W.0020.070824T0105Z-070824T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
805 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN NEWTON COUNTY IN NORTHWEST INDIANA...

* UNTIL 900 PM CDT...

* AT 803 PM...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG
  ROTATION IN A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO   
  13 MILES WEST OF CONRAD...MOVING EAST SOUTHEAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  CONRAD...AND LAKE VILLAGE BY 825 PM...
  ENOS BY 830 PM...
  6 MILES SOUTH OF ROSELAWN BY 840 PM...

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING
PREVIOUSLY ISSUED FOR THIS AREA.

LAT...LON 4118 8753 4097 8753 4094 8728 4115 8730

$$

IZZI
2 follow-up statements
000 
WWUS53 KLOT 240120
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
820 PM CDT THU AUG 23 2007

INC111-240200-
/O.CON.KLOT.TO.W.0020.000000T0000Z-070824T0200Z/
NEWTON IN-
820 PM CDT THU AUG 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHERN
NEWTON COUNTY...

* AT 816 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO
  INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR 
  CONRAD...AND MOVING EAST AT 35 MPH...

THE TORNADO WILL BE NEAR...
  CONRAD...AND LAKE VILLAGE BY 825 PM...
  ROSELAWN BY 835 PM...

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 4118 8753 4101 8752 4096 8728 4115 8730

$$

IZZI
000 
WWUS53 KLOT 240130 RRA
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
831 PM CDT THU AUG 23 2007

INC111-240141-
/O.CAN.KLOT.TO.W.0020.000000T0000Z-070824T0200Z/
NEWTON IN-
831 PM CDT THU AUG 23 2007

...THE TORNADO WARNING FOR NORTHERN NEWTON COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED CONSIDERABLY AND NO LONGER
APPEARS TO MAINTAIN A SEVERE WEATHER THREAT.

LAT...LON 4118 8753 4101 8752 4096 8728 4115 8730

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Aug 23, 6:35 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 23, 6:35 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
635 PM CDT THU AUG 23 2007

.DISCUSSION...

ONGOING CONVECTION IS OBVIOUSLY THE MAIN FORECAST CONCERN.
THUNDERSTORM CLUSTER MOVING THROUGH NORTHEAST ILLINOIS HAS PRODUCED
VARIOUS REPORTS OF DAMAGING WINDS...AND THIS CONVECTIVE CLUSTER AND
ASSOCIATED SHORT WAVE SHOULD EXIT NORTHERN ILLINOIS IN THE 23Z-00Z
TIME FRAME. MAGNITUDE OF INSTABILITY NOT AS STRONG AS YESTERDAY BUT
BIG DIFFERENCE TODAY IN TERMS OF SEVERE IMPACT HAS BEEN A MORE
IMPRESSIVE SHEAR PROFILE AND STRONGER MID LEVEL WINDS. MAIN QUESTION
FOR LATER TONIGHT WILL BE THE POTENTIAL FOR REDEVELOPMENT IN THE
WAKE OF THIS MCS. LOOKING UPSTREAM ON WATER VAPOR...A JET STREAK IS
EVIDENT ACROSS THE CENTRAL PLAINS AND WILL TRACK INTO THE UPPER MS
RIVER VALLEY LATE THIS EVENING. LOW LEVEL JET WILL STRENGTHEN AGAIN
TONIGHT...AND EXPECTING RENEWED CONVECTIVE DEVELOPMENT LATER THIS
EVENING WITH ISENTROPIC LIFT OVER LOW LEVEL BAROCLINIC ZONE/RESIDUAL
OUTFLOW BOUNDARIES. HEAVY RAIN POTENTIAL ESPECIALLY ACROSS NORTHERN
HALF OF THE AREA WILL

FRIDAY APPEARS TO BE ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER TODAY
AS MORE PRONOUNCED MID/UPPER LEVEL TROUGH MOVES THROUGH NORTHERN
ILLINOIS WITH MODEL FORECASTS INDICATING MID LEVEL WINDS ON THE
ORDER OF 50 KNOTS. GIVEN POTENTIAL FOR HEAVY RAIN OVER THE NEXT FEW
DAYS HAVE ISSUED A FLASH FLOOD WATCH IN EFFECT FOR NORTHERN HALF OF
THE FORECAST AREA THROUGH LATE FRIDAY NIGHT...AND ACROSS FAR
SOUTHERN PORTIONS FRIDAY MORNING AND FRIDAY NIGHT.

DID NOT MAKE MANY CHANGES TO THE REMAINDER OF THE FORECAST WITH
THINGS QUIETING DOWN SATURDAY AS MAIN COLD FRONT MOVES THROUGH THE
AREA.

&&

.DISCUSSION...
355 AM CDT

THREAT OF PERIODIC THUNDERSTORMS AND ACCOMPANYING POTENTIAL FOR
ADDITIONAL MODERATE TO HEAVY RAINFALL TODAY THROUGH FRIDAY NIGHT
REMAINS FORECAST CONCERN.

MULTIPLE SHORT WAVES CONTINUE TO MOVE QUICKLY FROM THE PLAINS
NORTHEASTWARD INTO/TOWARD THE WESTERN GREAT LAKES. ONE THAT BROUGHT
STORMS ACROSS THE AREA LATE WED NIGHT AND EARLY THIS MORNING NOW
MOVING ACROSS LOWER MI WHILE NEXT RIGHT ON ITS HEELS MOVING OUT OF
EASTERN IA. STORMS ACROSS NORTHERN IL AHEAD OF THIS DISTURBANCE WILL
BE EXITING N CENTRAL AND NE IL BEFORE DAYBREAK SO WILL LET EXISTING
FLASH FLOOD WATCH DIE AT 7 AM CDT.

WHILE MULTIPLE SIGNIFICANT THUNDERSTORM OUTFLOWS PUSH SE ACROSS
NORTHERN IL AND NW IN...STRONG LOW LEVEL FLO QUICKLY RECHARGES
UNSTABLE AIRMASS ACROSS CWA AND N ACROSS SRN WI S OF QUASISTATIONARY
FRONT. VIGOROUS TS ACTIVITY HAS MOVED E TO SERN SD AND ERN NEB AS
NEXT SHORT WAVE MOVES FROM THE ROCKIES OVER THE HI PLAINS. AS THIS
DISTURBANCE CONTINUES TO APPROACH THE LOCAL AREA TODAY ANTICIPATE
SIMILAR SCENARIO AS TO WED-WED NIGHT WITH MAIN CONVECTIVE ACTIVITY
REMAINING IN THE VICINITY OF THE SURFACE BOUNDARY WHICH KEEPS THEM
TO THE NW OF THE CWA INTO THIS AFTERNOON. AS THE SHORT WAVE TROF
LIFTS INTO THE UPPER MIDWEST LATE THIS AFTERNOON MID LEVEL UVV OVER
THE CWA INCREASES WHILE STRONG SW LO LEVEL FLO PUMPS PW VALUES INTO
2-2.5 INCH RANGE. NEW FFA WILL MOST LIKELY BE NEEDED BUT WILL HOLD
OFF FOR NOW TO PREVENT OVERLOAD OF VARIOUS HYDROLOGIC
WATCHES...WARNINGS AND STATEMENTS. MENTION OF POSSIBLE ADDITIONAL
HEAVY RAIN IN GRIDS AND TEXT PRODUCTS WILL KEEP WORLD INFORMED OF
CONTINUED POTENTIAL OF ADDITIONAL HEAVY RAIN LATE TODAY AND TONIGHT.
WITH NO SIGNIFICANT CHANGE IN THE PATTERN TODAY THE THREAT OF STRONG
WINDS WITH MORE BOWING SEGMENTS WILL AGAIN BE PRESENT.

HEAVY RAIN AND GUSTY WIND PRODUCING TSRA THREAT CONTINUES FRI AS
ANOTHER SHORT WAVE OR WAVES COME OUT OF THE WESTERN UPPER TROF AND A
WAVE ALONG THE SURFACE FRONT LIFTS FROM IA ACROSS WI AS THE MAIN
UPPER TROF MOVES OVER THE PLAINS. AS THIS TROF MOVES INTO THE
WESTERN GRTLKS LATE FRI NIGHT AND SAT MORNING THE BOUNDARY PUSHES SE
THRU THE CWA IN RESPONSE. THIS FINALLY TURNS OFF THE SPIGOT AS HI
PRES BUILDS SEWRD ACROSS WI AND IA INTO NRN IL DURING THE DAY
FOLLOWING THE UPPER TROF PASSAGE.

TRS

&&

.AVIATION...
635 PM CDT

MAJOR LINE OF STORMS MOVING THRU ORD...DPA...MDW...GYY AT OR NEAR
START OF TAFS THIS ROUND. CIG AND VSBY OCNLY IFR WITH HEAVY HEAVY
HEAVY RAIN. WINDS SWITCHING TEMPO TO NW AND GUSTY WITH STORM PASSAGE
THEN BECMG VRBL TO SLY BUT UNDER 10 KTS FOR A COUPLE HOURS BEFORE
STABILIZING BACK TO SW FLOW OVERNIGHT. MAY BE A FEW RENEGADE SHOWERS
TIL MIDNIGHT. ALTHO NOT PORTRAYED IN TAFS...THERE MAY EVEN BE AN
ERLY MRNG ...4AM TO 6AM... RETURN OF STRONG STORMS NOT UNLIKE EARLY
THURSDAY MRNG. IF NOT...CAN PROBLY EXPECT SOME LIGHT FOG TO 5 MILES
AS SKIES SCATTER OUT IN THE PREDAWN. THIS LIFTING IN MID MRNG. FROPA
EXPECTED TO MOVE THRU AREA IN THE LATE AFTN. AHEAD OF FROPA CAN
EXPECT MORE STORMS IN DAYTIME HEATING...TRIGGERING AHEAD OF FRONT
AND ENDING WITH PASSAGE BTWN 18Z AT RFD TO 22Z AT MDW TO 00Z AT GYY.
WINDS SWITCHING TO NW ARND 10 KT AFTER FROPA.

RLB

&&

.MARINE...
400 PM CDT

SOUTHWEST WINDS WILL PREVAIL THRU TONIGHT INTO THE MORNING. HOWEVER
A COLD FRONT DROPPING DOWN LAKE MICHIGAN ON FRIDAY WILL SWITCH WINDS
TO MORE NORTHERLY FLOW BY FRIDAY EVENING. COLD AIR ADVECTION COULD
PICK WINDS UP TO 25 KTS BRIEFLY FRIDAY AFTN...WITH WAVES PICKING UP
TO 5 TO 7 FT ON THE SOUTH END. THIS SHUD DIMINISH OVERNIGHT FRIDAY
INTO SATURDAY AS HIGH PRESSURE STARTS BUILDING IN OVER THE LAKES FOR
THE WEEKEND.

RLB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING.
IN...FLASH FLOOD WATCHES IN EFFECT THROUGH EARLY SATURDAY MORNING.
LM...SCA IL AND IN NEARSHORES FRI AFTN TO MIDNIGHT FRI NGT.

&&
Hazardous weather outlook, Aug 23, 7:45 PM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
745 PM CDT THU AUG 23 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
240900
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
745 PM CDT THU AUG 23 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND VERY HEAVY
RAINFALL.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT MUCH OF NORTHERN
ILLINOIS AND NORTHWEST INDIANA TONIGHT WITH A POTENTIAL FOR STORMS
TO TRAIN ACROSS THE SAME LOCATIONS. MANY AREAS CREEKS AND STREAM ARE
OVERFLOWING THEIR BANKS...AND ADDITIONAL HEAVY RAIN WILL LIKELY
AGGRAVATE THE FLOODING PROBLEMS. THE GREATEST THREAT FOR HEAVY
RAIN TONIGHT WILL BE FOR AREAS GENEARLLY NORTH OF INTERSTATE 80
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
REGION ON FRIDAY.

ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY
SATURDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE DURING THIS
PERIOD ACROSS THE ENTIRE OUTLOOK AREA. THERE IS ALSO THE POTENTIAL
THAT STRONGER STORMS COULD PRODUCE DAMAGING WINDS.

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-232130-
WINTHROP HARBOR TO WILMETTE HARBOR IL-
WILMETTE HARBOR TO NORTHERLY ISLAND IL-
NORTHERLY ISLAND TO CALUMET HARBOR IL-
CALUMET HARBOR IL TO GARY IN-
GARY INDIANA TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
LAKE MICHIGAN IL AND IN OPEN WATERS-
745 PM CDT THU AUG 22 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN LAKE MICHIGAN
TONIGHT. THERE IS A RISK THAT SOME OF THESE STORMS WILL PRODUCE WIND
GUSTS IN EXCESS OF 40 KNOTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY INTO EARLY
SATURDAY MORNING. THE THREAT OF STRONG WINDS FROM STRONGER STORMS
WILL CONTINUE.

THERE WILL BE A CHANCE OF THUNDERSTORMS WEDNESDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BOTH THE ILLINOIS AND
INDIANA NEARSHORE WATERS FOR HIGH WAVES FRIDAY AFTERNOON AND
EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

In the hours before

Local storm report, Aug 23, 7:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
752 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     HEAVY RAIN       STREAMWOOD              42.02N 88.17W
08/23/2007  M2.26 INCH       COOK               IL   PUBLIC

            FLOODING ON MANY ROADS. WATER 8 TO 10 INCHES DEEP ON
            PARTS OF PARK BLVD

&&

RATZER
Local storm report, Aug 23, 7:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
754 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     3 S WILMINGTON          41.25N 88.16W
08/23/2007                   WILL               IL   LAW ENFORCEMENT

            TREES DOWN AT RTES 102 AND 113

&&

RATZER
Local storm report, Aug 23, 7:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
756 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             BOURBONNAIS             41.16N 87.88W
08/23/2007  E1.00 INCH       KANKAKEE           IL   TRAINED SPOTTER

&&

NMARSILI
Local storm report, Aug 23, 7:58 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
758 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             BRADLEY                 41.15N 87.86W
08/23/2007  E0.75 INCH       KANKAKEE           IL   TRAINED SPOTTER

&&

RATZER
Local storm report, Aug 23, 8:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
803 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLOOD            JOLIET                  41.53N 88.12W
08/23/2007                   WILL               IL   TRAINED SPOTTER

            3 TO 4 INCHES STANDING WATER ON CHERRY HILL ROAD AT RTE
            52.

&&

RATZER
Local storm report, Aug 23, 8:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
805 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       PEOTONE                 41.33N 87.80W
08/23/2007  M1.61 INCH       WILL               IL   TRAINED SPOTTER

            45 MINUTE RAINFALL AMOUNT

&&

RATZER

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:10 PM CDTSevere Thunderstorm WarningLOTLake, Porter60 min
Aug 23, 7:18 PM CDTFlash Flood WarningLOTLake, Porter4 hr
Aug 23, 7:46 PM CDTSevere Thunderstorm WarningLOTJasper, Newton42 min
Aug 23, 8:47 PM CDTSevere Thunderstorm WarningLOTJasper, Lake, Newton, Porter48 min
Aug 23, 9:14 PM CDTRiver Flood WarningLOTPorter8 days
Aug 23, 9:14 PM CDTRiver Flood WarningLOTJasper, Porter8 days
Aug 23, 9:20 PM CDTFlash Flood WarningLOTLake, Porter7 hr
Aug 23, 10:05 PM CDTFlash Flood WarningLOTJasper, Newton6 hr
Aug 23, 10:54 PM CDTRiver Flood WarningLOTLake72 hr
Aug 24, 2:51 PM CDTSevere Thunderstorm WarningLOTBenton39 min

Nearby

Tornado Warnings in Indiana, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.